# SDR R61A201403050421

- Difficulty date: March 5, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 16,123 hours, 12,835 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 7475T761
- Condition: Nicked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND NICKS ON SPAR 2 DOUBLER. EAMS R & R THE DOUBLER IAW SRM 51-40-02.
